BIROn - Birkbeck Institutional Research Online

    Coxeter length

    Perkins, Sarah and Rowley, P. (2004) Coxeter length. Journal of Algebra 273 (1), pp. 344-358. ISSN 0021-8693.

    Full text not available from this repository.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: Birkbeck Faculties and Schools > Faculty of Business and Law > Birkbeck Business School
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 08:38
    Last Modified: 02 Aug 2023 18:00
    URI: https://eprints.bbk.ac.uk/id/eprint/32402

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    93Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item